# SDR MALA060364

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- Aircraft time: 21,760 hours, 23,855 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTING THE MAIN GEAR DOWN INDICATOR REMAINED ON.  CLEANED DOWNLOCK SWITCH.  ALL CHECKS GOOD.
